Alert archive / Wisconsin / Wind Chill Advisories in 2020
Wind Chill Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 18, 2020, 2:09 PM CST for 5 counties in Wisconsin. It took effect at Feb 19, 2020, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2020, 2:09 PM CST (20:09 UTC)
- In effect from
- Feb 19, 2020, 12:00 AM CST
- Expired
- Feb 19, 2020, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI
The radar
The Green Bay radar (KGRB), 156 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
002 WWUS43 KGRB 182009 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 209 PM CST Tue Feb 18 2020 ...VERY COLD WIND CHILLS AFTER MIDNIGHT TONIGHT... .Clearing skies, arctic air, and winds will produce very cold wind chills tonight, dropping into the -20 to -25 range. WIZ005-010-011-018-019-190415- /O.NEW.KGRB.WC.Y.0003.200219T0600Z-200219T1500Z/ Vilas-Oneida-Forest-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Merrill, Tomahawk, and Antigo 209 PM CST Tue Feb 18 2020 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Vilas, Oneida, Forest, Lincoln and Langlade Counties. * WHEN...From midnight tonight to 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
2 follow-up statements
899 WWUS43 KGRB 190350 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 950 PM CST Tue Feb 18 2020 ...VERY COLD WIND CHILLS AFTER MIDNIGHT TONIGHT... .Clearing skies, arctic air, and winds will produce very cold wind chills tonight, dropping into the -20 to -25 range. WIZ005-010-011-018-019-191200- /O.CON.KGRB.WC.Y.0003.200219T0600Z-200219T1500Z/ Vilas-Oneida-Forest-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Merrill, Tomahawk, and Antigo 950 PM CST Tue Feb 18 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Vilas, Oneida, Forest, Lincoln and Langlade Counties. * WHEN...From midnight tonight to 9 AM CST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Kurimski
278 WWUS43 KGRB 190843 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 243 AM CST Wed Feb 19 2020 ...VERY COLD WIND CHILLS THIS MORNING... .Mostly clear skies, cold temperatures and light west to northwest winds will produce very cold wind chills over north central Wisconsin this morning. WIZ005-010-011-018-019-191500- /O.CON.KGRB.WC.Y.0003.000000T0000Z-200219T1500Z/ Vilas-Oneida-Forest-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Merrill, Tomahawk, and Antigo 243 AM CST Wed Feb 19 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 20 below to 25 below zero. * WHERE...Vilas, Forest, Oneida, Lincoln and Langlade Counties. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing, a hat, and gloves, and cover exposed skin to prevent frostbite. && $$ Kieckbusch
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 18, 12:01 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 18, 12:01 PM CST, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1201 PM CST Tue Feb 18 2020 Updated aviation portion for 18Z TAF issuance .UPDATE... Issued at 800 AM CST Tue Feb 18 2020 Snow continues to diminish across northeast Wisconsin, therefore the Winter Weather Advisory has been allowed to expired. However, many roads remain snow- covered and slippery. Use caution if traveling. UPDATE Issued at 601 AM CST Tue Feb 18 2020 Heavier deformation zone snows have shifted east, but steady light snow continues over far northeast WI. Have allowed the advisory to expire for Florence, Marinette, Oconto, Brown and Kewaunee counties, but will let the advisory ride until 8 am for Door County. Roads are snow covered over the entire forecast area, which will make for a slippery morning commute to work or school. && .SHORT TERM...Today...Tonight...and Wednesday Issued at 240 AM CST Tue Feb 18 2020 Snow was still falling over the entire forecast area early this morning, but the back edge was nearing our southwest counties. Moderate to heavy snow continued in the Fox Valley/lakeshore areas, in the enhanced southern edge of the deformation zone. Snowfall rates up to an inch an hour were occurring within this band. Accumulating snow will continue past the original 3 am expiration time of the advisory in far northeast WI, with heavy snow persisting for a couple hours from Green Bay/Oconto into Door County. Will extend the advisory until 6 am in Florence, Marinette, Oconto, Brown and Kewaunee counties, and until 8 am in Door County. Will likely see some 6 inch totals within the heavy band, with isolated higher amounts. After the snow pulls out of Door County, only scattered lake-effect snow showers are anticipated north, with flurries elsewhere. The pressure gradient will strengthen as the low over central Lake Michigan shifts east, and CAA will steepen low-level lapse rates, resulting in northwest winds gusting to 20 to 30 mph. Cold air will pour into the region later this afternoon and tonight, with H8 temperatures dropping to -20 to -22 C over far northern WI. Look for min temperatures to drop into the single digits below zero west, and zero to 5 above east. Wind chills may reach advisory criteria over north central WI late tonight into early Wednesday, but will let the day shift decide if an advisory will be needed. Plenty of sunshine is expected on Wednesday, but highs will only reach into the 10 to 17 above range at most locations. .LONG TERM...Wednesday Night Through Monday Issued at 240 AM CST Tue Feb 18 2020 An upper ridge into western Canada will continue to send arctic air into the Great Lakes region until Thursday night. By late week, this upper ridge breaks down in response to a shortwave trough hitting the West Coast. The end result will be a more zonal flow across the CONUS with milder Pacific air spreading across WI for the upcoming weekend into early next week. The next chance for precipitation looks to hold off through at least Sunday before a system over the northern High Plains may bring rain/snow to the area on Monday. A strong area of Canadian high pressure is expected to move into the Upper Midwest Wednesday night, bringing mostly clear skies and relatively light west-northwest winds to the region. If you add in the fresh snow from Monday night, we are looking at very cold conditions. Min temperatures to range from around zero near Lake MI, to around 15 below zero over our colder locations in north- central WI. Wind chills to be in the 10 below to 25 below zero range. The center of the surface high slowly drops southeast into IA on Thursday. West winds of 5 to 15 mph will begin to pull warmer air aloft into WI (8H temperatures climb to around -10C), however limited mixing plus a very cold start to the day will limit diurnal warming. Therefore, despite abundant sunshine, expect max temperatures to only reach the middle teens to around 20 degrees. By Thursday night, the upper ridge over western Canada is all but gone, thereby allowing Pacific air to sweep across the Rockies into the Plains. The high pressure is forecast to stretch from the southern Plains into the Ohio Valley with a persistent west wind over WI. While still cool, min temperatures will only fall to around zero over central WI and single digits above zero elsewhere. This milder air mass sweeps into the Great Lakes on Friday under a gusty southwest wind. Under sunny skies, max temperatures will jump into the upper 20s to lower 30s. Quiet and mild conditions to persist through the upcoming weekend as the high pressure moves into the southeast CONUS. There will be the passage of a weak cold front late Saturday night or Sunday morning, but a lack of moisture appears to preclude the mention of any pops. Anticipate some increase in clouds Saturday into Saturday night with a wind shift to the west. Max temperatures for both Saturday and Sunday to be in the middle 30s to around 40 degrees over all of northeast WI. Focus turns to the southern Plains where a system to be in the process of lifting northeast toward the mid-MS Valley Sunday night and into the Ohio/TN Valley region on Monday. Models still have some issues with the northern extent of any precipitation, thus have followed the consensus model and mentioned only minimal pops over our southern tier of counties for late Sunday night and Monday. Max temperatures for Monday to remain in the middle 30s to lower 40s. && .AVIATION...for 18Z TAF Issuance Issued at 1201 PM CST Tue Feb 18 2020 Winds will remain gusty near the surface today across the region, dying down overnight. MVFR CIGs will likely persist across the TAF sites through the evening, before clearing overnight, from southwest to northeast. The speed of the clouds clearing may vary a couple hours, but will likely happen at CWA and AUW first. A few obstructions to visibility may continue in the afternoon at RHI before also exiting this evening. By sunrise and the end of the TAF period, clear skies and relatively light winds are expected across all TAF sites. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........KLJ SHORT TERM.....Kieckbusch LONG TERM......Kallas AVIATION.......Uhlmann
Hazardous weather outlook, Feb 18, 2:56 AM CST, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 256 AM CST Tue Feb 18 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 256 AM CST Tue Feb 18 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Accumulating snow will linger over far northeast Wisconsin early this morning. Roads will remain snow covered and slippery for the morning commute, so motorists should use caution. Arctic air is expected to follow the departure of the snow today. Low temperatures tonight are forecast to drop into the 5 to 10 below zero range over north-central Wisconsin, and zero to 5 above range over eastern Wisconsin. Wind chills of 10 below to 20 below zero can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The frigid weather will continue over the region into Thursday night before a late week warm-up begins. Low temperatures Wednesday night are forecast to fall to around zero near Lake Michigan, but as cold at 15 below zero over parts of north-central Wisconsin. Wind chills of 10 below to 25 degrees below zero are expected by Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-190900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 256 AM CST Tue Feb 18 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. Kieckbusch/Kallas
In the hours before
Local storm report, Feb 18, 8:25 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 AM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 6 N RHINELANDER 45.71N 89.42W
02/18/2020 M2.2 INCH ONEIDA WI COCORAHS
COCORAHS STATION WI-ON-6 RHINELANDER 5 N.
0720 AM SNOW 1 NW ANGELICA 44.67N 88.31W
02/18/2020 M5.1 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-5 PULASKI 3.7 W.
&&Local storm report, Feb 18, 8:39 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
839 AM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM SNOW 2 N NEENAH 44.21N 88.44W
02/18/2020 M4.5 INCH WINNEBAGO WI PUBLIC
0835 AM SNOW TWO RIVERS 44.15N 87.56W
02/18/2020 M0.7 INCH MANITOWOC WI TRAINED SPOTTER
A MIX OF RAIN AND SNOW OCCURRED.
&&
MIKECLocal storm report, Feb 18, 8:48 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
848 AM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY SNOW STILES 44.86N 88.05W
02/18/2020 M7.5 INCH OCONTO WI PUBLIC
0745 AM SNOW AMHERST 44.45N 89.28W
02/18/2020 M4.0 INCH PORTAGE WI PUBLIC
&&
MIKECLocal storm report, Feb 18, 9:45 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 AM SNOW 4 E GREEN BAY 44.52N 87.91W
02/18/2020 M3.7 INCH BROWN WI PUBLIC
0858 AM SNOW 2 S SPRING LAKE 43.99N 89.17W
02/18/2020 E5.5 INCH WAUSHARA WI PUBLIC
0849 AM SNOW BRILLION 44.18N 88.07W
02/18/2020 M2.0 INCH CALUMET WI CO-OP OBSERVER
CO-OP OBSERVER STATION BRLW3 BRILLION.
0835 AM SNOW TWO RIVERS 44.15N 87.56W
02/18/2020 M0.7 INCH MANITOWOC WI TRAINED SPOTTER
A MIX OF RAIN AND SNOW OCCURRED.
0835 AM SNOW 2 N NEENAH 44.21N 88.44W
02/18/2020 M4.5 INCH WINNEBAGO WI PUBLIC
0830 AM SNOW 1 W SILVER LAKE 44.04N 89.24W
02/18/2020 M4.5 INCH WAUSHARA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WAOW3 WAUTOMA 3 SE.
0825 AM SNOW 4 N PHELPS 46.12N 89.08W
02/18/2020 M2.0 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION LVDW3 4.2 N PHELPS.
0807 AM SNOW WAUSAU 44.96N 89.63W
02/18/2020 M3.5 INCH MARATHON WI BROADCAST MEDIA
0805 AM SNOW KIEL 43.91N 88.03W
02/18/2020 M1.0 INCH MANITOWOC WI PUBLIC
0800 AM SNOW 2 NNW WAUSAUKEE 45.38N 87.96W
02/18/2020 M5.0 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WSKW3 1.6 NW
WAUSAUKEE.
0800 AM SNOW 1 SSE WASHINGTON ISLAND 45.36N 86.89W
02/18/2020 M6.8 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION WASW3 WASHINGTON
ISLAND.
0800 AM SNOW 2 SW SHAWANO 44.76N 88.62W
02/18/2020 M5.2 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION SHHW3 SHAWANO 2 SSW.
0800 AM SNOW 2 W BLAINE 44.31N 89.35W
02/18/2020 M3.1 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMDW3 ALMOND 5 NE.
0800 AM SNOW 1 NE DENMARK 44.35N 87.81W
02/18/2020 M2.9 INCH BROWN WI CO-OP OBSERVER
CO-OP OBSERVER STATION DENW3 DENMARK WWTP.
0800 AM SNOW 2 WSW HANCOCK 44.12N 89.54W
02/18/2020 M2.6 INCH WAUSHARA WI CO-OP OBSERVER
CO-OP OBSERVER STATION HANW3 1.5 SW HANCOCK.
0800 AM SNOW 1 N WAUPACA 44.35N 89.06W
02/18/2020 M4.9 INCH WAUPACA WI CO-OP OBSERVER
CO-OP OBSERVER STATION WWWW3 WAUPACA 1 E.
0800 AM SNOW 6 N RHINELANDER 45.71N 89.42W
02/18/2020 M2.2 INCH ONEIDA WI COCORAHS
COCORAHS STATION WI-ON-6 RHINELANDER 5 N.
0800 AM SNOW 3 SW DE PERE 44.42N 88.09W
02/18/2020 M5.3 INCH BROWN WI PUBLIC
0746 AM SNOW 4 NW BLAINE 44.37N 89.33W
02/18/2020 M3.1 INCH PORTAGE WI PUBLIC
.
0745 AM SNOW AMHERST 44.45N 89.28W
02/18/2020 M4.0 INCH PORTAGE WI PUBLIC
0738 AM SNOW SUAMICO 44.63N 88.05W
02/18/2020 M6.7 INCH BROWN WI BROADCAST MEDIA
0738 AM SNOW LEDGEVIEW 44.43N 88.00W
02/18/2020 M4.8 INCH BROWN WI NWS EMPLOYEE
0738 AM SNOW 7 E KNOWLTON 44.71N 89.54W
02/18/2020 M3.7 INCH MARATHON WI TRAINED SPOTTER
0730 AM SNOW 1 SE PESHTIGO 45.03N 87.74W
02/18/2020 M6.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION PSHW3 PESHTIGO 1 S.
0730 AM SNOW 2 NNE DARBOY 44.25N 88.36W
02/18/2020 M3.7 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION APLW3 APPLETON WHBY
RADIO.
0730 AM SNOW 1 NNE EPHRAIM 45.17N 87.15W
02/18/2020 M7.0 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION EPMW3 EPHRAIM 1 NE -
WWTP.
0730 AM SNOW FISH CREEK 45.12N 87.23W
02/18/2020 M6.0 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION FISW3 FISH CREEK 1 E
WWTP.
0730 AM SNOW 1 NNW HEWITT 44.64N 90.13W
02/18/2020 M4.0 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION MFDW3 0.8 N HEWITT.
0730 AM SNOW 3 SW RHINELANDER 45.60N 89.45W
02/18/2020 M1.3 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHIW3 RHINELANDER 2
SW.
0730 AM SNOW 7 ENE PESHTIGO 45.10N 87.62W
02/18/2020 M8.3 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MRIW3 MENOMINEE 1.6
S.
0730 AM SNOW 1 SW SPENCER 44.75N 90.29W
02/18/2020 M2.4 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION SPCW3 SPENCER - WWTP.
0720 AM SNOW 1 NW ANGELICA 44.67N 88.31W
02/18/2020 M5.1 INCH SHAWANO WI COCORAHS
COCORAHS STATION WI-SW-5 PULASKI 3.7 W.
0720 AM SNOW 5 SSW ASHWAUBENON 44.39N 88.12W
02/18/2020 M4.8 INCH BROWN WI BROADCAST MEDIA
0718 AM SNOW 3 N LITTLE CHUTE 44.32N 88.32W
02/18/2020 M5.3 INCH OUTAGAMIE WI PUBLIC
0718 AM SNOW CLINTONVILLE 44.61N 88.75W
02/18/2020 M4.0 INCH WAUPACA WI TRAINED SPOTTER
0715 AM HEAVY SNOW STILES 44.86N 88.05W
02/18/2020 M7.5 INCH OCONTO WI PUBLIC
0715 AM SNOW 10 NE BOULDER JUNCTION 46.19N 89.46W
02/18/2020 M1.5 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9
ENE.
0709 AM SNOW 1 NW ARGONNE 45.67N 88.90W
02/18/2020 M1.5 INCH FOREST WI CO-OP OBSERVER
CO-OP OBSERVER STATION AGNW3 ARGONNE 1.5 NW.
0707 AM SNOW CRIVITZ 45.24N 88.01W
02/18/2020 M4.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CVZW3 MARINETTE -
WPS.
0700 AM SNOW 1 W STEVENS POINT 44.51N 89.59W
02/18/2020 M3.8 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION STPW3 STEVENS POINT.
0700 AM SNOW 2 N OSHKOSH 44.03N 88.54W
02/18/2020 M3.9 INCH WINNEBAGO WI CO-OP OBSERVER
CO-OP OBSERVER STATION OSNW3 1.8 N OSHKOSH.
0700 AM SNOW 2 N OSHKOSH 44.03N 88.56W
02/18/2020 M3.1 INCH WINNEBAGO WI CO-OP OBSERVER
CO-OP OBSERVER STATION OKHW3 OSHKOSH.
0700 AM SNOW KEWAUNEE 44.46N 87.50W
02/18/2020 M1.2 INCH KEWAUNEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION KKKW3 KEWAUNEE.
0700 AM SNOW 1 NE MOON 44.77N 89.77W
02/18/2020 M3.0 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION EPTW3 MOON 1 E.
0700 AM SNOW 4 ESE CALDRON FALLS RES 45.36N 88.19W
02/18/2020 M4.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CRVW3 ATHELSTANE 6
SW.
0700 AM SNOW 1 NE WAUSAU 44.97N 89.61W
02/18/2020 M3.1 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-4 WAUSAU 1 ENE.
0700 AM SNOW 3 SSE AMHERST 44.41N 89.26W
02/18/2020 M3.5 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION AMHW3 AMHERST 3 SE.
0700 AM SNOW 1 N CLINTONVILLE 44.62N 88.75W
02/18/2020 M4.9 INCH WAUPACA WI CO-OP OBSERVER
CO-OP OBSERVER STATION CNTW3 CLINTONVILLE
0.9 N.
0700 AM SNOW 1 NNW DANCY 44.70N 89.70W
02/18/2020 M3.4 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-13 DANCY 1 NNW.
0700 AM SNOW FLORENCE 45.93N 88.26W
02/18/2020 M3.1 INCH FLORENCE WI CO-OP OBSERVER
CO-OP OBSERVER STATION FLNW3 FLORENCE.
0700 AM SNOW 1 ENE CHILTON 44.03N 88.15W
02/18/2020 M2.5 INCH CALUMET WI CO-OP OBSERVER
CO-OP OBSERVER STATION CHIW3 CHILTON 0.5 E.
0700 AM SNOW 1 SW NEENAH 44.17N 88.45W
02/18/2020 M4.3 INCH WINNEBAGO WI COCORAHS
COCORAHS STATION WI-WN-9 NEENAH 1.1 ENE.
0700 AM SNOW 1 WSW TWO RIVERS 44.15N 87.57W
02/18/2020 M0.7 INCH MANITOWOC WI COCORAHS
COCORAHS STATION WI-MC-12 TWO RIVERS 0.9 SE.
0700 AM SNOW 1 N NEW LONDON 44.39N 88.75W
02/18/2020 M5.0 INCH WAUPACA WI CO-OP OBSERVER
CO-OP OBSERVER STATION NLDW3 NEW LONDON -
WWTP.
0700 AM SNOW 2 N APPLETON 44.29N 88.39W
02/18/2020 M5.8 INCH OUTAGAMIE WI COCORAHS
COCORAHS STATION WI-OG-7 APPLETON 1 N.
0700 AM SNOW 5 SE AURORAVILLE 43.99N 88.94W
02/18/2020 M4.5 INCH WAUSHARA WI CO-OP OBSERVER
CO-OP OBSERVER STATION BLNW3 BERLIN WWTP.
0700 AM SNOW 1 SE OSHKOSH 44.00N 88.54W
02/18/2020 M2.0 INCH WINNEBAGO WI COCORAHS
COCORAHS STATION WI-WN-12 OSHKOSH 1.5 SSE.
0700 AM SNOW WISCONSIN RAPIDS 44.40N 89.83W
02/18/2020 M3.5 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION WIRW3 WISCONSIN
RAPIDS.
0700 AM SNOW 2 ENE ELLISON BAY 45.26N 87.03W
02/18/2020 M6.5 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-5 ELLISON BAY 1 ENE.
0700 AM SNOW 1 E OSHKOSH 44.01N 88.52W
02/18/2020 M3.9 INCH WINNEBAGO WI COCORAHS
COCORAHS STATION WI-WN-19 OSHKOSH 1.6 ESE.
0700 AM SNOW 1 SSE HAZELHURST 45.78N 89.70W
02/18/2020 M2.0 INCH ONEIDA WI COCORAHS
COCORAHS STATION WI-ON-8 HAZELHURST 2.1 SSE.
0700 AM SNOW 2 WSW MOSINEE 44.77N 89.73W
02/18/2020 M3.2 INCH MARATHON WI COCORAHS
COCORAHS STATION WI-MT-14 MOSINEE 2 W.
0700 AM SNOW 1 SW TWO RIVERS 44.14N 87.57W
02/18/2020 M1.2 INCH MANITOWOC WI CO-OP OBSERVER
CO-OP OBSERVER STATION TWOW3 TWO RIVERS.
0700 AM SNOW 3 W SAINT NAZIANZ 44.00N 87.96W
02/18/2020 M2.2 INCH MANITOWOC WI CO-OP OBSERVER
CO-OP OBSERVER STATION NAZW3 ST. NAZIANZ 2
W.
0700 AM SNOW 2 N SISTER BAY 45.20N 87.11W
02/18/2020 M7.0 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-6 SISTER BAY 1 N.
0700 AM SNOW 2 WSW CLAY BANKS 44.70N 87.40W
02/18/2020 M6.0 INCH DOOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION FORW3 FORESTVILLE 4
E.
0700 AM SNOW 1 ENE BRADLEY 45.54N 89.73W
02/18/2020 M2.1 INCH LINCOLN WI CO-OP OBSERVER
CO-OP OBSERVER STATION TAKW3 BRADLEY 1.0 NE.
0700 AM SNOW 2 WSW OMRO 44.02N 88.78W
02/18/2020 M3.5 INCH WINNEBAGO WI COCORAHS
COCORAHS STATION WI-WN-7 OMRO 1 WSW.
0700 AM SNOW 4 NE BAILEYS HARBOR 45.09N 87.07W
02/18/2020 M6.0 INCH DOOR WI COCORAHS
COCORAHS STATION WI-DR-11 BAILEYS HARBOR 3
ENE.
0700 AM SNOW 3 SE DARBOY 44.20N 88.33W
02/18/2020 M3.8 INCH CALUMET WI COCORAHS
COCORAHS STATION WI-CT-4 DARBOY 3 SE.
0700 AM SNOW 4 WNW LAND O LAKES 46.17N 89.30W
02/18/2020 M1.3 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-10 LAND O LAKES 3 W.
0659 AM SNOW EAGLE RIVER 45.91N 89.24W
02/18/2020 M2.1 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION EGRW3 EAGLE RIVER -
SOUTH.
0645 AM SNOW SHAWANO 44.78N 88.59W
02/18/2020 M4.5 INCH SHAWANO WI PUBLIC
0632 AM SNOW 5 ESE MENASHA 44.17N 88.35W
02/18/2020 M3.8 INCH CALUMET WI TRAINED SPOTTER
STORM TOTAL. WATER EQUIVALENT 0.28 INCH.
0630 AM SNOW 2 WSW WOODRUFF 45.89N 89.73W
02/18/2020 M2.0 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION MQRW3 MINOCQUA.
0630 AM SNOW 1 ESE WILD ROSE 44.18N 89.24W
02/18/2020 M4.7 INCH WAUSHARA WI COCORAHS
COCORAHS STATION WI-WH-7 WILD ROSE 0.5 E.
0630 AM SNOW 1 S PITTSVILLE 44.44N 90.13W
02/18/2020 M4.0 INCH WOOD WI COCORAHS
COCORAHS STATION WI-WD-4 PITTSVILLE 0.1 NE.
0630 AM SNOW 2 SE NEW LONDON 44.36N 88.72W
02/18/2020 M5.6 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION NONW3 NEW LONDON 2
SE.
0616 AM SNOW ASHWAUBENON 44.46N 88.08W
02/18/2020 M6.4 INCH BROWN WI OFFICIAL NWS OBS
3.7 INCHES IN THE PAST 6 HOURS. SNOW DEPTH
14 INCHES.
0615 AM SNOW 9 E AMBERG 45.48N 87.81W
02/18/2020 M4.4 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ABGW3 AMBERG 9 E.
0612 AM SNOW 2 NNW STRATFORD 44.82N 90.09W
02/18/2020 M3.0 INCH MARATHON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STRW3 STRATFORD 1 NW.
0605 AM SNOW NEW HOLSTEIN 43.95N 88.08W
02/18/2020 M1.1 INCH CALUMET WI CO-OP OBSERVER
CO-OP OBSERVER STATION NHNW3 NEW HOLSTEIN -
EAST - WWTP.
0604 AM SNOW SHIOCTON 44.43N 88.58W
02/18/2020 M5.5 INCH OUTAGAMIE WI PUBLIC
0604 AM SNOW 2 W WOODRUFF 45.90N 89.73W
02/18/2020 M1.6 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION AVTW3 ARBOR
VITAE-JOHNSON LAKE.
0600 AM SNOW 1 NW SAINT GERMAIN 45.92N 89.49W
02/18/2020 M1.9 INCH VILAS WI CO-OP OBSERVER
CO-OP OBSERVER STATION STGW3 ST GERMAIN 0.6
NW.
0600 AM SNOW 2 WNW APPLETON 44.28N 88.44W
02/18/2020 M6.0 INCH OUTAGAMIE WI CO-OP OBSERVER
CO-OP OBSERVER STATION APPW3 APPLETON.
0600 AM SNOW 2 ESE ATHELSTANE 45.42N 88.06W
02/18/2020 M4.5 INCH MARINETTE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ASTW3 ATHELSTANE 1.6
E.
0600 AM SNOW 3 ESE ANSTON 44.60N 88.10W
02/18/2020 M1.7 INCH BROWN WI CO-OP OBSERVER
CO-OP OBSERVER STATION SUAW3 FLINTVILLE 3.4
S.
0600 AM SNOW 7 NNE HAMBURG 45.18N 89.85W
02/18/2020 M2.6 INCH LINCOLN WI COCORAHS
COCORAHS STATION WI-LN-2 MERRILL 7 W.
0600 AM SNOW 2 ESE WISCONSIN RAPIDS 44.39N 89.81W
02/18/2020 M1.8 INCH WOOD WI CO-OP OBSERVER
CO-OP OBSERVER STATION WRPW3 1.9 E WISCONSIN
RAPIDS.
0600 AM SNOW 2 S SUGAR BUSH 44.45N 88.73W
02/18/2020 M5.3 INCH OUTAGAMIE WI COCORAHS
COCORAHS STATION WI-OG-18 NEW LONDON 4.1 N.
0600 AM SNOW 3 NNW ASHWAUBENON 44.50N 88.11W
02/18/2020 M6.4 INCH BROWN WI CO-OP OBSERVER
CO-OP OBSERVER STATION RNBW3 GREEN BAY.
0600 AM SNOW 5 ENE RHINELANDER 45.65N 89.31W
02/18/2020 M1.8 INCH ONEIDA WI CO-OP OBSERVER
CO-OP OBSERVER STATION RHLW3 RHINELANDER 4
NE.
0600 AM SNOW 1 N PULASKI 44.68N 88.23W
02/18/2020 M5.5 INCH OCONTO WI CO-OP OBSERVER
CO-OP OBSERVER STATION PULW3 PULASKI - WWTP.
0558 AM HEAVY SNOW ASHWAUBENON 44.46N 88.08W
02/18/2020 M6.4 INCH BROWN WI OFFICIAL NWS OBS
3.7 INCHES SINCE MIDNIGHT. STILL SNOWING
LIGHTLY.
0545 AM HEAVY SNOW 6 SE FREMONT 44.20N 88.77W
02/18/2020 M6.5 INCH WINNEBAGO WI TRAINED SPOTTER
STORM TOTAL. WATER EQUIVALENT 0.44 INCH.
0530 AM HEAVY SNOW 1 NW APPLETON 44.27N 88.41W
02/18/2020 M6.0 INCH OUTAGAMIE WI NWS EMPLOYEE
STORM TOTAL.
0530 AM HEAVY SNOW 3 SW ABRAMS 44.75N 88.10W
02/18/2020 M6.3 INCH OCONTO WI PUBLIC
0530 AM SNOW 3 E PELLA 44.74N 88.74W
02/18/2020 M5.1 INCH SHAWANO WI CO-OP OBSERVER
CO-OP OBSERVER STATION PELW3 PELLA 3 SE.
0522 AM SNOW 2 NNW TWO RIVERS 44.18N 87.58W
02/18/2020 M1.5 INCH MANITOWOC WI COCORAHS
COCORAHS STATION WI-MC-4 TWO RIVERS 2 NW.
0500 AM SNOW SUMMIT LAKE 45.38N 89.19W
02/18/2020 M2.5 INCH LANGLADE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SULW3 SUMMIT LAKE.
0500 AM SNOW 2 NNE RUDOLPH 44.53N 89.79W
02/18/2020 M3.9 INCH PORTAGE WI COCORAHS
COCORAHS STATION WI-PT-8 RUDOLPH 1 NNE.
0445 AM SNOW ROSHOLT 44.63N 89.31W
02/18/2020 M4.4 INCH PORTAGE WI CO-OP OBSERVER
CO-OP OBSERVER STATION RSTW3 ROSHOLT.
0445 AM SNOW WITTMAN FIELD 43.98N 88.55W
02/18/2020 E3.5 INCH WINNEBAGO WI PUBLIC
.
&&
MPCLocal storm report, Feb 18, 10:04 AM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW SPREAD EAGLE 45.88N 88.13W
02/18/2020 M4.0 INCH FLORENCE WI TRAINED SPOTTER
SNOW DEPTH AROUND 25 INCHES
&&
MIKECLocal storm report, Feb 18, 12:42 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 PM CST TUE FEB 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM SNOW WESTON 44.90N 89.57W
02/18/2020 M3.4 INCH MARATHON WI BROADCAST MEDIA
&&
MIKECNearby
Wind Chill Advisories in Wisconsin, 2020Every wind chill advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.